• Rayray73's Avatar

    Rayray73 started following

    User: ngtexas

  • Rayray73's Avatar

    Rayray73 started following

    User: susanmck

  • Rayray73's Avatar

    Rayray73 started following

    User: Sara53

  • Rayray73's Avatar

    Rayray73 asked a questionVaginal Cancer

    What kind of side effects should i expect after the first dose of chemo?

    4 answers
    • Kindo's Avatar
      Kindo

      My infusion center did an education session prior to my first chemo where a nurse gave me a print out with all the drugs I would be given with any possible side effects I could experience and what could be done to combat those side effects. Do you know if you will have that? Ask for the information if not.

      Not everyone experiences all side effects. I was mostly just really tired a few days after, which is also common, that it takes a few days before it fully hits you. I have only had one treatment so far.

      about 7 years ago
    • Joeyb's Avatar
      Joeyb

      That depends on what kind of chemo drugs you will be receiving. At my infusion center we scheduled an appointment where they gave you a tour of the infusion center and went over the side effects from the meds I was to receive. Found it to be very helpful as I could reference back to these papers. When they changed my chemo meds I even got papers on the new chemo regimen.
      Side effects for me were nausea, tiredness for a few days afterward and my chemo regimen caused my hands to become sensitive to the cold. Wishing you the best on your journey!!

      about 7 years ago
    • Rayray73's Avatar
      Rayray73

      I believe the first drug I will be receiving is Recombinant Interferon Alfa-2B. and Orally I will be taking C-Met inhibitor AMG 337. There are a lot of side effects for both of these meds and kind of worried about what to expect. I am already tired all of the time, extreme fatigue and nauseated a lot. But I start my treatments on Friday the 14th Valentines day

      about 7 years ago
  • Rayray73's Avatar
  • Rayray73's Avatar

    Rayray73 shared an experience

    Side Effects (Other): Not sure what to expect yet. Feeling afraid and very nervous